Pure and Applied Mathematics Quarterly

Volume 9 (2013)

Number 3

Nonlinearity, proper actions and equivariant stable cohomotopy

Pages: 387 – 416

DOI: http://dx.doi.org/10.4310/PAMQ.2013.v9.n3.a1

Author

Noé Bárcenas Torres (Centro de Ciencias Matemáticas, UNAM, Morelia, Michoacán, México)

Abstract

We extend the classical definition of equivariant cohomotopy theory to the setting of proper actions of Lie groups with analytical methods. We prove the correspondence with previous constructions by constructing an index.

Keywords

equivariant cohomotopy, proper actions, nonlinear analysis, Segal conjecture

2010 Mathematics Subject Classification

Primary 55P91. Secondary 22-xx, 47-xx.

Full Text (PDF format)